# SDR ASAA2019092730837

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,338 hours, 14,845 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3LD
- Condition: Failed
- Location: Cockpit
- Part time: 43,670 hours, 16,199 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ON FIRST RESET OF THE ALTITUDE SELECTOR, THE ALTITUDE DISPLAY INITIALLY SHOWED 12000' CORRECTLY, THEN AFTER A MOMENT IT SHOWED 0' THEN SEVERAL OTHER VALUES BEFORE IT STOPPED AT 14800'. WE RESET IT TO 15000' AND IT HELD THAT IN THE ALTITUDE DISPLAY. WE WERE LATER GIVEN CLIMB TO 31000 BUT THE SHOWED 30800' AND LOCKED UP AND WE WERE NOT ABLE TO ADJUST THE ALTITUDE IN THE ALTITUDE DISPLAY. ALL OTHER FUNCTIONS ON THE MCP WORKED PROPERLY. GROUNDED - YES. DIVERSION - DIVERSION TIME 141 MINUTES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF B737-800 AMM 22-11-34. ALL LLM TESTS PASS. NO FAULTS. OPS CKS GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
